Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

Solutions to Neumann boundary value problems with a generalized 𝑝-Laplacian

Katarzyna Szymańska-DȩbowskaORCID iD: https://orcid.org/0000-0001-9252-380X
Published Online: 2019-01-30 | DOI: https://doi.org/10.1515/gmj-2018-2001

Abstract

The purpose of this work is to investigate the existence of solutions for various Neumann boundary value problems associated to the Laplacian-type operators. The main results are obtained using the extension of Mawhin’s continuation theorem.

Keywords: Neumann condition; continuation theorem; coincidence degree; at resonance

MSC 2010: 34B10; 34B15; 47H10; 54H25

References

  • [1]

    G. Anichini and G. Conti, Existence of solutions of a boundary value problem through the solution map of a linearized type problem, Rend. Semin. Mat. Univ. Politec. Torino 48 (1990), no. 2, 149–159. Google Scholar

  • [2]

    C. Bereanu and J. Mawhin, Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian, J. Differential Equations 243 (2007), no. 2, 536–557. Web of ScienceCrossrefGoogle Scholar

  • [3]

    W. Dambrosio, Multiple solutions of weakly-coupled systems with p-Laplacian operators, Results Math. 36 (1999), no. 1–2, 34–54. CrossrefGoogle Scholar

  • [4]

    W. Ge and J. Ren, An extension of Mawhin’s continuation theorem and its application to boundary value problems with a p-Laplacian, Nonlinear Anal. 58 (2004), no. 3–4, 477–488. CrossrefGoogle Scholar

  • [5]

    A. Granas, R. B. Guenther and J. W. Lee, On a theorem of S. Bernstein, Pacific J. Math. 74 (1978), no. 1, 67–82. CrossrefGoogle Scholar

  • [6]

    A. Granas, R. B. Guenther and J. W. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. (Rozprawy Mat.) 244 (1985), 1–128. Google Scholar

  • [7]

    P. Habets, M. Ramos and L. Sanchez, Jumping nonlinearities for Neumann BVPs with positive forcing, Nonlinear Anal. 20 (1993), no. 5, 533–549. CrossrefGoogle Scholar

  • [8]

    G. A. Harris, On multiple solutions of a nonlinear Neumann problem, J. Differential Equations 95 (1992), no. 1, 75–104. CrossrefGoogle Scholar

  • [9]

    P. Hartman, On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. Amer. Math. Soc. 96 (1960), 493–509. CrossrefGoogle Scholar

  • [10]

    A. Lipowski, B. Przeradzki and K. Szymańska-Dȩbowska, Periodic solutions to differential equations with a generalized p-Laplacian, Discrete Contin. Dyn. Syst. Ser. B 19 (2014), no. 8, 2593–2601. CrossrefGoogle Scholar

  • [11]

    R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with p-Laplacian-like operators, J. Differential Equations 145 (1998), no. 2, 367–393. CrossrefGoogle Scholar

  • [12]

    R. Manásevich and J. Mawhin, Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators, J. Korean Math. Soc. 37 (2000), no. 5, 665–685. Google Scholar

  • [13]

    J. Saranen and S. Seikkala, Solution of a nonlinear two-point boundary value problem with Neumann-type boundary data, J. Math. Anal. Appl. 135 (1988), no. 2, 691–701. CrossrefGoogle Scholar

  • [14]

    G. Vidossich, A general existence theorem for boundary value problems for ordinary differential equations, Nonlinear Anal. 15 (1990), no. 10, 897–914. CrossrefGoogle Scholar

  • [15]

    H. Z. Wang and Y. Li, Neumann boundary value problems for second-order ordinary differential equations across resonance, SIAM J. Control Optim. 33 (1995), no. 5, 1312–1325. CrossrefGoogle Scholar

About the article

Received: 2016-12-11

Revised: 2017-06-09

Accepted: 2017-06-12

Published Online: 2019-01-30


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-2001.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in